# SDR DALA2017031001944

- Difficulty date: March 9, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 36,436 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BOX BEAM - HFEC SHOWS 2 EACH HOLES WITH CRACKS IN BEAM ONLY, JUST FWD OF FRAME 43. REPAIRED PER AMDS CARD 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
